Spontaneous Breast Hematoma Associated With Warfarin

Yasemin Kaya, Ali Bekir Kurt, Ebru Çanakçı, Zeki Yüksel Günaydın, Osman Bektaş, Hasan Öztürk
2.037 1.208

Abstract


 

Coumadın can cause bleeding which can be serious and sometimes lead to death. Today warfarin sodium is still the most commonly used agent for anticoagulant therapy. We want to present 84-year-old female patient who had warfarin therapy, admitted to the emergency department with a 2 day history of swelling and bruising at left breast. 


Full Text:

PDF


DOI: http://dx.doi.org/10.19127/mbsjohs.84627

References


References:

Makris M, Van Veen JJ, Maclean R. Warfarin anticoagulation reversal: management of the asymptomatic and bleeding patient. J Thromb Thrombolysis 2010; 29(2):171-81.

Beyth RJ, Landefeld CS. Anticoagulants in older patients. A safety perspective. Drugs Aging 1995; 6(1):45-54.

Fujikawa T, Kawato M, Tanak A. Spontaneous rectus sheath haematoma caused by warfarin-induced overanticoagulation. BMJ Case Reports 2011; doi:10.1136/bcr.07.2011.4533

Yuanyuan J. Spontaneous abdominal wall hematoma caused by abdominal exercise as a complication of warfarin therapy. Chin Med J 2014;127 (9): 1796

Berthelsen RE, Tadbiri S, Rosenstock CV. Spontaneous sublingual haematoma in a patient treated with warfarin. Acta Anaesthesiol Scand. 2013 Apr;57(4):530-1.

Martin F, D'Costa H, George G. Supraglottic haematoma in a patient taking warfarin. Emerg Med J. 2011 May;28(5): 453-4.




Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 License.

ISSN 2149-7796